# SDR ASAA2023020741869

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,346 hours, 17,448 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Right Fwd Ext Fu
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ELEV PITOT LIGHT ILLUMINATED 40 MINUTES INFLIGHT. GROUNDED - YES. AIR TURNBACK - REMOVED AND REPLACED RH ELEVATOR PITOT TUBE REF B737-800 AMM 27-31-94. OPS CHECKED.
